MAUDE Adverse Event Report: TERUMO BCT TRIMA ACCEL; TRIMA PLATELET+SAMPLER, PLASMA, RBC SET

TERUMO BCT TRIMA ACCEL; TRIMA PLATELET+SAMPLER, PLASMA, RBC SET
Catalog Number 4824462
Medical Device Problem Codes Adverse Event Without Identified Device or Use Problem (2993); Insufficient Device Problem Information (3190)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 11/25/2025
Type of Reportable Event Malfunction
Event or Problem Description
The customer would like the run data file investigated to determine a possible cause for the elevated white blood cell (wbc) content in the platelet product.There was not a transfusion recipient or patient involved at the time of the unit processing; therefore no patient information is reasonably known at the time of the event.Donor unit id: (b)(6) the platelet collection is not available for return because it was discarded by the customer.
 
Additional Manufacturer Narrative
Investigation: the run data file (rdf) was analyzed for this event.The analysis of the run data file did not find a conclusive cause for the higher-than-expected wbc content in the platelet product reported for this collection.No unusual process variable was identified and the signals in the run data file indicate that the trima accel system operated as intended.Based on the available information, it cannot be ruled out that the higher-than-expected wbc content in the platelet product could be donor-related.Investigation is in process.A follow-up report will be provided.
 
Event or Problem Description
The customer would like the run data file investigated to determine a possible cause for the elevated white blood cell (wbc) content in the platelet product.There was not a transfusion recipient or patient involved at the time of the unit processing, therefore no patient information is reasonably known at the time of the event.Donor unit id: (b)(6) the platelet collection is not available for return because it was discarded by the customer.
 
Additional Manufacturer Narrative
This report is being filed to provide additional information in h.6 and h.11.Investigation: the run data file (rdf) was analyzed for this event.The analysis of the run data file did not find a conclusive cause for the higher-than-expected wbc content in the platelet product reported for this collection.No unusual process variable was identified and the signals in the run data file indicate that the trima accel system operated as intended.Based on the available information, it cannot be ruled out that the higher-than-expected wbc content in the platelet product could be donor-related.The device history records (dhr) were reviewed for this lot.There were no events noted in the dhr that would have contributed to the elevated wbc count experienced by the customer.Investigation is in process.A follow-up report will be provided.
 
Event or Problem Description
The customer would like the run data file investigated to determine a possible cause for the elevated white blood cell (wbc) content in the platelet product.There was not a transfusion recipient or patient involved at the time of the unit processing, therefore no patient information is reasonably known at the time of the event.Donor unit id: (b)(4) the platelet collection is not available for return because it was discarded by the customer.
 
Additional Manufacturer Narrative
This report is being filed to provide additional information in d.4, h.6 and h.11.Investigation: the run data file (rdf) was analyzed for this event.The analysis of the run data file did not find a conclusive cause for the higher-than-expected wbc content in the platelet product reported for this collection.No unusual process variable was identified and the signals in the run data file indicate that the trima accel system operated as intended.Based on the available information, it cannot be ruled out that the higher-than-expected wbc content in the platelet product could be donor-related.The device history records (dhr) were reviewed for this lot.There were no events noted in the dhr that would have contributed to the elevated wbc count experienced by the customer.Root cause: a root cause assessment was performed for this complaint.The analysis of the run data file did not find a conclusive cause for the higher-than-expected wbc content in the platelet product reported for this collection.No unusual process variable was identified and the signals in the run data file indicate that the trima accel system operated as intended.Based on the available information, it cannot be ruled out that the higher-than-expected wbc content in the platelet product could be donor-related.

Brand Name
TRIMA ACCEL
Common Device Name
TRIMA PLATELET+SAMPLER, PLASMA, RBC SET
Manufacturer (Section D)
TERUMO BCT
lakewood CO 80215
Manufacturer (Section G)
TERUMO BCT
10810 w. collins ave
lakewood CO 80215
Manufacturer Contact
scot hilden
10810 w. collins ave
lakewood, CO 80215
MDR Report Key23896620
Report Number1722028-2025-00283
Device Sequence Number19971462
Product Code GKT
UDI-Device Identifier05020583824461
UDI-Public05020583824461
Combination Product (Y/N)N
Initial Reporter StateMI
Initial Reporter CountryUS
PMA/510(K) Number
BK190332
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup,Followup
Report Date (Section B) 12/26/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number4824462
Device Lot Number2507182242
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 12/03/2025
Supplement Date Received by Manufacturer12/31/2025
02/16/2026
Initial Report FDA Received Date12/26/2025
Supplement Report FDA Received Date01/16/2026
02/20/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured07/18/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient SexUnknown